# SDR RAIA9910012

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 3294453
- Condition: Failed
- Location: Horiz Stab
- Part time: 316 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5788 - ORD- STAB ANTI-ICE INOP MESSAGE ON.  MAINTENANCE REPLACED STAB ANTI-ICE VALVE.
